# SDR DALA1202295803

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 5,910 hours, 2,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT PATH AT LAST 5 ROWS AND L4 EXIT SIGN INOP.  OPERATION OF LIGHT NOW CHECKS OK.  MAINTENANCE REPLACED BATTERY PACK AT M737 PER AMM 33-51-07.  LIGHTS NOW CHECK OK.
